|908 AZL Study
Aug 15, 2002
I take 3 pills twice a day and I've been on the study for 11 days. 2 days into it, the nausea started, and it has been pretty constant and unrelenting since. The only thing I have found that helps is to eat a high fat meal. My doctor is concerned that this will interfere with the absorbtion of the PI, but stopped short of telling me not to do it.
Is this ok? Will the nausea go away over time?
So far this is the only side effect I have experienced. Am I lucky, or does it take time for other side effects to present themselves.
Your answer is eagerly awaited as I don't want to continue doing something that may interfere with the PI.
| Response from Dr. Henry
Many patients develop nausea initially on a regimen such as the one you are on. Often-but not always-it will diminish over the first month. A high fat meal for the first several weeks often would not hurt matters much if it helps you with the nausea. Marinol and/or Reglan or Compazine often help some folks with the nausea. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Kind Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat?
- Will Blood Test Show Std?
- Age And Rapid HIV Progression Without Treatment
- Are Little Bumps On The Head Of The Penis A Sign Of Hiv?
- Can You Think You Have Mono And Really Have Hiv?
- Hand Job Risk Of Transmission
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.